Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Started feeling dizzy, headache and nausea. No relief from medicine. Cause and cure?

User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 1846 Questions
actually m feeling dizzy, headache on the back of my head and nausea most of the time. because of scaring get sick i do eat proper food even doesn't want to but after i ate food m feeling like my tummy getting bigger and making weird noise inside but not troubling by any loo or poo. Its happening since couple of weeks ago. I haven't tried any medicine, just tried pregnosis and result is negative.
Posted Sat, 11 May 2013 in General Health
Answered by Dr. Y V Siva Sankara Murty 14 minutes later

Thanks for writing to health care magic.

The symptoms that you are giving feeling dizzy, headache and nausea can occur because of various conditions.

If a person is severely anemic he can feel dizzy and have headache. Are your palms or soles pale?

Head ache, nausea can occur in various conditions like migraine. Did you have any past history of recurrent attacks of headache with vomiting?

Hypertension can be associated with headache and feeling dizzy. Was your blood pressure measured? Is it in normal range?

Ear problems can also be associated with feeling dizzy. Did you ever have your eyes examined. Some times eye problems can be associated with headache.

If you take any over the counter pain relieving medications for head ache like ibuprofen they can cause nausea because of the gastritis produced by these medications.

Those noises that you are having after food can be reduced by taking the food slowly (after proper chewing). Go for a long walk daily. This also helps.

Hope this helps.
Take care.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor